The attenuated ray transform on simple surfaces

Mikko Salo University of Helsinki Gunther Uhlmann University of Washington

Differential Geometry mathscidoc:1609.10222

Journal of Differential Geometry, 88, (1), 161-187, 2011
We show that the attenuated geodesic ray transform on two dimensional simple surfaces is injective. Moreover, we give a stability estimate and develop a reconstruction procedure.
No keywords uploaded!
[ Download ] [ 2016-09-12 07:47:58 uploaded by admin ] [ 488 downloads ] [ 0 comments ] [ Cited by 24 ]
@inproceedings{mikko2011the,
  title={THE ATTENUATED RAY TRANSFORM ON SIMPLE SURFACES},
  author={Mikko Salo, and Gunther Uhlmann},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160912074758947723881},
  booktitle={Journal of Differential Geometry},
  volume={88},
  number={1},
  pages={161-187},
  year={2011},
}
Mikko Salo, and Gunther Uhlmann. THE ATTENUATED RAY TRANSFORM ON SIMPLE SURFACES. 2011. Vol. 88. In Journal of Differential Geometry. pp.161-187. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160912074758947723881.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved